On the complexity of simplifying quadratic forms

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)217-220
Number of pages4
JournalInformation Processing Letters
Volume12
Issue number5
DOIs
StatePublished - Oct 13 1981
Externally publishedYes

Keywords

  • Algebraic complexity
  • NP completeness
  • quadratic forms

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this